# SDR CALA2017071402196

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: D5348007622801
- Condition: Damaged
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 67 HAS ONE OUT OF ROUND HOLE AT ATTACHMENT TO THE L2 DOOR SILL  REMOVED THE OLD CLEAT AND INSTALLED IAW SRM 51-72-11-119-001, AND 51-42- 11-001, REV. 118.
